# SDR REXA2013111802259

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 24,049 hours, 21,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BLACK MOUNTING STRIP DAMAGED.  R & R DAMAGED PORTION OF EMERGENCY LIGHT BOTTOM TRACK IAW CRJ 200 AMM 33-51-01.
